Open Access

Joint functional calculus in algebra of polynomial tempered distributions


Abstract

In this paper we develop a functional calculus for a countable system of generators of contraction strongly continuous semigroups. As a symbol class of such calculus we use the algebra of polynomial tempered distributions. We prove a differential property of constructed calculus and describe its image with the help of the commutant of polynomial shift semigroup. As an application, we consider a function of countable set of second derivative operators.

Key words: Functional calculus for generators of operator semigroups, polynomials on locally convex spaces, infinite parameter operator semigroups.


Full Text





Article Information

TitleJoint functional calculus in algebra of polynomial tempered distributions
SourceMethods Funct. Anal. Topology, Vol. 22 (2016), no. 1, 62-73
MathSciNet MR3522862
zbMATH 06630283
MilestonesReceived 29/12/2014; Revised 21/04/2015
CopyrightThe Author(s) 2016 (CC BY-SA)

Authors Information

S. V. Sharyn
Department of Mathematics and Computer Sciences, Precarpathian National University, 57 Shevchenka str., Ivano-Frankivsk, 76018, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. V. Sharyn, Joint functional calculus in algebra of polynomial tempered distributions, Methods Funct. Anal. Topology 22 (2016), no. 1, 62-73.


BibTex

@article {MFAT845,
    AUTHOR = {Sharyn, S. V.},
     TITLE = {Joint functional calculus in algebra of polynomial tempered distributions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {22},
      YEAR = {2016},
    NUMBER = {1},
     PAGES = {62-73},
      ISSN = {1029-3531},
  MRNUMBER = {MR3522862},
 ZBLNUMBER = {06630283},
       URL = {http://mfat.imath.kiev.ua/article/?id=845},
}


References

  1. N. I. Akhiezer, Lectures on integral transforms, Translations of Mathematical Monographs, vol. 70, American Mathematical Society, Providence, RI, 1988.  MathSciNet
  2. Boris Baeumer, Markus Haase, and Mihaly Kovacs, Unbounded functional calculus for bounded groups with applications, J. Evol. Equ. 9 (2009), no. 1, 171-195.  MathSciNet CrossRef
  3. Y. M. Berezansky and Y. G. Kondratiev, Spectral methods in infinite-dimensional analysis. Vol. 1, Mathematical Physics and Applied Mathematics, vol. 12/1, Kluwer Academic Publishers, Dordrecht, 1995.  MathSciNet CrossRef
  4. Ju. M. Berezans′kii and Ju. S. Samoilenko, Nuclear spaces of functions of an infinite number of variables, Ukrain. Mat. \v Z. 25 (1973), 723-737, 860.  MathSciNet
  5. Y. M. Berezansky, Z. G. Sheftel, and G. F. Us, Functional analysis. Vol. II, Operator Theory: Advances and Applications, vol. 86, Birkhauser Verlag, Basel, 1996.  MathSciNet
  6. H.-J. Borchers, Algebras of unbounded operators in quantum field theory, Phys. A 124 (1984), no. 1-3, 127-144.  MathSciNet CrossRef
  7. H.-J. Borchers, On structure of the algebra of field operators, Nuovo Cimento (10) 24 (1962), 214-236.  MathSciNet
  8. Paul L. Butzer and Hubert Berens, Semi-groups of operators and approximation, Die Grundlehren der mathematischen Wissenschaften, Band 145, Springer-Verlag New York Inc., New York, 1967.  MathSciNet
  9. Sean Dineen, Complex analysis on infinite-dimensional spaces, Springer Monographs in Mathematics, Springer-Verlag London, Ltd., London, 1999.  MathSciNet CrossRef
  10. Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucleaires, Mem. Amer. Math. Soc. No. 16 (1955), 140.  MathSciNet
  11. Markus Haase, The functional calculus for sectorial operators, Operator Theory: Advances and Applications, vol. 169, Birkhauser Verlag, Basel, 2006.  MathSciNet CrossRef
  12. Takeyuki Hida, Hui-Hsiung Kuo, Jurgen Potthoff, and Ludwig Streit, White noise, Mathematics and its Applications, vol. 253, Kluwer Academic Publishers Group, Dordrecht, 1993.  MathSciNet CrossRef
  13. Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957.  MathSciNet
  14. Nigel Kalton, Peer Kunstmann, and Lutz Weis, Perturbation and interpolation theorems for the $H^ \infty$-calculus with applications to differential operators, Math. Ann. 336 (2006), no. 4, 747-801.  MathSciNet CrossRef
  15. N. A. Kachanovsky, Elements of a non-Gaussian analysis on the spaces of functions of infinitely many variables, Ukrainian Math. J. 62 (2011), no. 9, 1420-1448.  MathSciNet
  16. H. Komatsu, An Introduction to the Theory of Generalized Functions, University Publ., Tokyo, 2000.
  17. Yuri G. Kondratiev, Ludwig Streit, Werner Westerkamp, and Jia-an Yan, Generalized functions in infinite-dimensional analysis, Hiroshima Math. J. 28 (1998), no. 2, 213-260.  MathSciNet
  18. C. Kriegler, Functional calculus and dilation for $C_ 0$-groups of polynomial growth, Semigroup Forum 84 (2012), no. 3, 393-433.  MathSciNet CrossRef
  19. O. V. Lopushanskii and S. V. Sharin, A generalized functional calculus of Hille-Phillips type for multiparameter semigroups, Sibirsk. Mat. Zh. 55 (2014), no. 1, 131-146.  MathSciNet
  20. Oleh Lopushansky and Sergii Sharyn, Polynomial ultradistributions on $\Bbb R^ d_ +$, Topology 48 (2009), no. 2-4, 80-90.  MathSciNet CrossRef
  21. A. R. Mirotin, On some properties of the multidimensional Bochner-Phillips functional calculus, Sibirsk. Mat. Zh. 52 (2011), no. 6, 1300-1312.  MathSciNet CrossRef
  22. Nobuaki Obata, White noise calculus and Fock space, Lecture Notes in Mathematics, vol. 1577, Springer-Verlag, Berlin, 1994.  MathSciNet
  23. Yu. S. Samoilenko, Spectral theory of families of selfadjoint operators, Mathematics and its Applications (Soviet Series), vol. 57, Kluwer Academic Publishers Group, Dordrecht, 1991.  MathSciNet CrossRef
  24. Helmut H. Schaefer, Topological vector spaces, Springer-Verlag, New York-Berlin, 1971.  MathSciNet
  25. S. V. Sharin, On the cross-correlation operation for Schwartz distributions, Mat. Metodi Fiz.-Mekh. Polya 41 (1998), no. 4, 67-72.  MathSciNet CrossRef
  26. A. G. Smirnov, On topological tensor products of functional Frechet and DF spaces, Integral Transforms Spec. Funct. 20 (2009), no. 3-4, 309-318.  MathSciNet CrossRef
  27. Armin Uhlmann, Uber die Definition der Quantenfelder nach Wightman und Haag, Wiss. Z. Karl-Marx-Univ. Leipzig Math.-Nat. Reihe 11 (1962), 213-217.  MathSciNet
  28. V. S. Vladimirov, Generalized functions in mathematical physics, ``Mir'', Moscow, 1979.  MathSciNet
  29. V. V. Zarinov, Compact families of locally convex spaces and FS and DFS spaces, Uspekhi Mat. Nauk 34 (1979), no. 4(208), 97-131, 256.  MathSciNet


All Issues